# SDR YENA2018100920583

- Difficulty date: August 12, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 63,119 hours, 22,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON L-2 DOOR SILL. CORROSION AROUND AITBD ATTACH HOLE FR 66 STR 23; REMOVED AND REPLACED DOOR SILL IAW SRM 53-41-12-283-002. WORK ACCOMPLISHED ON NR 440500-30436.
